# SDR CA110623003

- Difficulty date: June 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P065
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE OIL LOW PRESSURE WARNING MESSAGE AT FL290. PSI FLUCTUTATING BETWEEN 19-35 PSI WITH OIL TEMP AT 137 DEGREES. DID NOT SHUTDOWN ENGINE AND LANDED AT AIRPORT .
